# SDR UPS01236755

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 06453010041
- Condition: Cracked
- Location: #1 Engine\
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #1 ENGINE 1: O/B T/R AFT PANEL ATTACH BRACKET IS CRACKED, 2: FWD BRA CKET IS DISPLACED.     REPLACED AFT BRACKET ND RESECURED FWD BRACKET IAW MM PROCEDURES.
